Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Adhesion(s) (1695); Failure of Implant (1924); Hernia (2240); Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced recurrent hernia due to failure of the mesh, adhesions and mesh contraction.Post-operative patient treatment included revision surgery, lysis of adhesions, and additional implant.